Highlighting the latest in research from Mathworks!
Below are articles, published papers, and presentations authored by Mathworks faculty and students. This includes topics on theoretical mathematics and math education.
- "Strategies To Support Productive Struggle", Mathematics Teaching in the Middle School, Vol. 20, No. 7, March 2015
- "Mystical Magic Squares", Mathematics Teaching in the Middle School, Vol. 20, No. 6, February 2015
- "Productive Struggle In Middle School Mathematics Classrooms", Journal of Mathematics Teacher Education, August 2014
- "A Modest Research Proposal", Notices of the American Math Society, January 2013
- Handouts from workshop at NCTM Regional Conference in Chicago, November 2012:
- "Equity" from The Peak In The Middle, 2010
- "Understanding the Value of a Question", Journal of Mathematical Sciences and Mathematics Education, 2009.
- "The Locker Puzzle" from The Mathematical Intelligencer, 2006
- "Geometric Explorations with the Geometer's Sketchpad" from Mathematics & Informatics Quarterly, 2003
- "Arithmetic and Geometric Mean" from Menemui Matematik (Discovering Mathematics), 2002
- "Why Number Theory is an Ideal Subject for an Honors Course", The National Honors Report, Spring 2001
- "Suzuki Meets Polya" from Arithmetic Teacher, 1989
- "Conway's Parallel Sorting Algorithm" from the Journal of Algorithms, 1986
- "Goldbach's Pigeonhole", The College Mathematics Journal, Vol. 46, No. 2, March 2015
- "Bounds on the Number of Huffman and Binary-Ternary Trees", presented at the American Math Society Fall Eastern Sectional Meeting, October 2013
- "Attainability of the Chromatic Numbers of Functigraphs", presented at the International Symposium on Pervasive Systems, Algorithms, and Networks (ISPAN), December 2012
- "Extremal Cayley Graphs of Finite Cyclic Groups", Journal of Interconnection Networks, March/June 2008.
- "Diameter of Path Graphs", Journal of Discrete Mathematical Science and Cryptography, 2004
- "The Stable Set of Associated Primes of the Ideal of a Graph," Rocky Mountain Journal of Mathematics, 2002